# SDR AU970604

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232800
- Condition: Corroded
- Location: Te Flap
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP RIBS PNO 62328-00 AND PNO 62328-01 CORRODED DUE TO DISSIMILAR METAL CORROSION BETWEEN ATTACHMENT BRACKET AND RIBS
